# SDR COMA0160959

- Difficulty date: December 12, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 15,446 hours, 15,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 15,446 hours, 15,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FWD OF PAX DOOR FS 310.00 DENTED APPROXIMATELY .020 DEEP.  FABBED REPAIR PARTS AND INSTALLED IAW CANADAIR REO 601R-53-21-180.
